Hairloss from temples and sides; hair with white sheaths

Discussion in 'Hair Loss Causes' started by soccersarah, Oct 18, 2010.

  1. soccersarah

    soccersarah New Member

    My name is Sarah and I am a healthy 21 year old female. I have been on birth control for 3 years. First I was on Loestrin 1/20 which caused TE hairloss. I switched to Necon .5/35 which is supposed to be better for hair. Over the past few months, I have noticed that my hair is thinning, particularly at the sides and forehead area. Lots of small 1-2" hairs fall out. I can even touch my temple region and a few hairs will come out with a white sheeth surrounding the bulb. I assume this is a hormonal issue. I don't know whether to stay on bc pills or get off of them completely to stop this hair loss. Since the hairloss is concentrated on the sides and front of my head, I am wondering if my body is too sensitive to the low androgens. Or could it be a progestine deficiency? I do spot during my cycle. What do you think? Please help me.